Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are edema in the lower extremities and severe fatigue due to dehydration?

Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2260 Questions

default
Posted on Thu, 5 Jul 2018 in Medicines and Side Effects
Question: 61 years old recent thyroid removal. lower ext edema some discoloration very dry skin with two blisters seeping...severe fatique sleep in an instant but cannot sleep all night. some confustion slow memory and some vision changes noted. Is it dehydration
doctor
Answered by Dr. Neeraj Kumar 32 minutes later
Brief Answer:
Get back with reports

Detailed Answer:
Hello,
I have gone through your question and understand your situation.
There can be possibility of hypothyroidism.
You should get examined by treating endocrinologist and get a thyroid profile repeated.
Vitamin B12, Vitamin D 3 and blood sugar should also be checked.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on